# SDR ASOA03697

- Difficulty date: December 31, 2003
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209153
- Condition: Broken
- Location: Oil Filter
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4313 - DURING DESCENT INTO ATL FROM MGM, THE CREW RECEIVED A LOW OIL PRESSURE ALARM ON THE LEFT ENGINE.  QRH PROCEDURES WERE COMPLIED WITH.  THE CREW SHUTDOWN THE LEFT ENGINE AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED A BROKEN O-RING ON THE OIL FILTER TO THE LEFT ENGINE.  THE OIL FILTER WAS ALSO REMOVED AND REPLACED.  OPERATIONAL AND LEAK CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (M)
